IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1255

Title: Rough Maximal Oscillatory Singular Integral Operators
Authors: Al-Salman, Ahmad
Keywords: Oscillatory Singular Integrals
Rough Kernels
Maximal Functions
42B20
42B15
42B25
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 3, (2005), 233p-246p
Abstract: In this paper, we establish the L^p boundedness of certain maximal oscillatory singular integral operators with rough kernels belonging to certain block spaces. Our L^p boundedness result improves previously known results.
Description: 2000 Mathematics Subject Classification: Primary 42B20; Secondary 42B15, 42B25
URI: http://hdl.handle.net/10525/1255
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num3-2005-233p-246p.pdf201.65 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback